Pseudo-Riemannian metrics in models based on noncommutative geometry

Citation
A. Dimakis et F. Muller-hoissen, Pseudo-Riemannian metrics in models based on noncommutative geometry, CZEC J PHYS, 50(1), 2000, pp. 45-51
Citations number
11
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
CZECHOSLOVAK JOURNAL OF PHYSICS
ISSN journal
0011-4626 → ACNP
Volume
50
Issue
1
Year of publication
2000
Pages
45 - 51
Database
ISI
SICI code
0011-4626(200001)50:1<45:PMIMBO>2.0.ZU;2-N
Abstract
Several examples and models based on noncommutative differential calculi on commutative algebras indicate that a metric should be regarded as an eleme nt of the left-linear tensor product of the space of 1-forms with itself. W e show how the metric compatibility condition with a linear connection gene ralizes to this framework.